# SDR DALA2023041002740

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,007 hours, 31,266 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA 1037 BTW LONGERON 17LH AT CABIN PAX. SUMMARY OF NRC 00443: FRAME STA 1037 BTW LONGERON 17LH AT CABIN PAX WAS REPAIRED PER B717-200 SRM 53-20-07-2R REPAIR 4. (LP #2708504)
